MathSciNet Relay Station
MathSciNet bibliographic data
MR722134 60F15 (60J15)
Csáki, E.; Földes, A. How big are the increments of the local time of a recurrent random walk? Z. Wahrsch. Verw. Gebiete 65 (1983), no. 2, 307–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement